English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A Lagrangian analysis of advection-diffusion equation for a three dimensional chaotic flow

MPS-Authors

Boozer,  A. H.
Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Tang, X. Z., & Boozer, A. H. (1999). A Lagrangian analysis of advection-diffusion equation for a three dimensional chaotic flow. Physics of Fluids, 11(6), 1418-1434. doi:10.1063/1.870006.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0027-8548-6
Abstract
There is no abstract available